# SDR 03FDEA00996

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 35,787 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 53FX130179
- Part serial: 22551
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  463 53-30  0005660  25JUN03  BFM  CLOSER  COMPLY WITH EA 7-5330-70962; MAIN CARGO DOOR TRIPLER WEAR.    FACT  27JUN03  13:59  BFM R  COMPLIED WITH EA NR 7-5330-70962, FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR, P/N   53FX1301-7/-9.
